# SDR SWAA2023103015699

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 50,612 hours, 30,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. ENTRY DOOR SLIDE GIRTH BAR AFT HOLDER SHEARED RIVITS<[01] R/R RIVITS PER SRM 51-40-02. C/W MT 725-61-06
